Advanced search

Find pages with...
Then narrow your results by...

About 6 search results

IntraClude Intra-Aortic Occlusion Device (2019-01-21)

https://www.healthycanadians.gc.ca/recall-alert-rappel-avis/hc-sc/2019/69224r-eng.php

Mar 8, 2019 ... Identification number: RA-69224 Reason Affected products Affected Products IntraClude Intra-Aortic Occlusion Device Reason Edwards Lifesciences has received a limited number of customer reports regarding an interlumen leak between the cardioplegia lumen and pressure lumen in the device. If present, the leak will be detected after the device is advanced into the ascending

Black Diamond Recalls Black Diamond Brand Index Ascenders (left & right)

https://www.healthycanadians.gc.ca/recall-alert-rappel-avis/hc-sc/2016/58480r-eng.php

May 20, 2016 ...Black Diamond Recalls Black Diamond Brand Index Ascenders (left & right) Report a Concern Starting date: May 20, 2016 Posting date: May 20, 2016 Type of communication: Consumer Product Recall Subcategory: Sports/Fitness Source of recall: Health Canada Issue: Fall Hazard Audience: General Public Identification number: RA-58480 Affected products What you

IntraClude Intra-aortic Occlusion Device (2018-04-02)

https://www.healthycanadians.gc.ca/recall-alert-rappel-avis/hc-sc/2018/66778r-eng.php

May 18, 2018 ... be identified through normal monitoring of balloon pressure, and it causes the medical staff to continue adding inflation fluid to the balloon, typically about 2-5 ml every 10-15 minutes for up to 50 ml total, to maintain balloon pressure sufficient for adequate occlusion of the ascending aorta. Affected products IntraClude Intra-aortic Occlusion Device Lot or serial

Search results

https://www.healthycanadians.gc.ca/recall-alert-rappel-avis/search-recherche/simple?js_en=&page=1000&per_page=24000&plain_text=&s=

Mar 30, 2012 ...

Search results

https://www.healthycanadians.gc.ca/recall-alert-rappel-avis/search-recherche/simple?js_en=&page=1000&per_page=4000&plain_text=&s=

Mar 30, 2012 ...

Archived – Symptoms Mimicking the Clinical Presentation of Guillain-Barré Syndrome Associated with ZERIT® (stavudine, d4T) – Bristol-Myers Squibb

https://www.healthycanadians.gc.ca/recall-alert-rappel-avis/hc-sc/2002/14727a-eng.php

Jun 5, 2013 ... information regarding ZERIT® (stavudine, d4T). The following information will be incorporated into the Product Monograph: Reports have been received of rare occurrences of rapidly ascending neuromuscular weakness, mimicking the clinical presentation of Guillain-Barré syndrome (including respiratory failure), in HIV-infected patients receiving stavudine in combination

Report a problem or mistake on this page
Please select all that apply:

Thank you for your help!

You will not receive a reply. For enquiries, contact us.

Date modified: